# SDR UPS07450519

- Difficulty date: August 6, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D LEFT BS 880 TENSION TIE TO FRAME CONNECTION FOUND NR 6, 7, 16 HOLE CRACK AT AFT CHANNEL.  CRACK LENGTH 0.030 INCH.  M/D LEFT BS 880 TENSION TIE AFT CHANNEL REPAIRED AS PER SRM 53-10-11 FIG 2.  REPEAT INSPECTION IS REQUIRED AS PER SRM 53-10-11 FIG 2 TABLE 4 AND UPS ASSIGNED MPI P19386.
